# SDR SWAA2023030694129

- Difficulty date: January 22, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED PANEL 661BB IAW SRM 57-51-01-0I-1 FIGURE 3 TABLE 3 ITEM 9. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4.B(5). DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9 PER SRM 57-51-01-2R-1 PARA 2.B(2).  UPSIZED ALL DAMAGED FASTNER HOLES TO APPROXIMATELY .40 INCHES DIAMETER AND CLEANED REPAIR AREA IAW SRM 51-70-04-2R-9 PARA 4.A-C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-04-2R-9.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] APPLIED BMS 8-301 CL1 LOT#JH2EAA8895 SLURRY MIX INTO FASTENER HOLE; CURED USING HEAT LAMP AND THERMOMETER ID:ATS2209 DUE:10/23; LIGHTLY SANDED REPAIR AREA; AND CLEANED IAW SRM 51-70-04-2R-9 PARA 4.A-I.;[05] FABRICATED REPAIR PLIES USING BMS 9-3 ST1581 LOT#1513216-1 AND BMS 8-301 CL1 LOT#HJ2EAA8895. INSTALLED REPAIR PLIES ON REPAIR AREAS AND VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2798 DUE:10/23 IAW SRM 51-70-04-2R-9 PARA 4.J-L. NEEDS CURE.;
